Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1999, Volume 63, Issue 1, Pages 123–132 (Mi izv231)  

This article is cited in 1 scientific paper (total in 1 paper)

Projective structures on complex curves and the Hitchin system

N. S. Markaryan


DOI: https://doi.org/10.4213/im231

Full text: PDF file (900 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1999, 63:1, 119–127

Bibliographic databases:

MSC: 30F30, 32G19, 53C55
Received: 15.05.1998

Citation: N. S. Markaryan, “Projective structures on complex curves and the Hitchin system”, Izv. RAN. Ser. Mat., 63:1 (1999), 123–132; Izv. Math., 63:1 (1999), 119–127

Citation in format AMSBIB
\Bibitem{Mar99}
\by N.~S.~Markaryan
\paper Projective structures on complex curves and the Hitchin system
\jour Izv. RAN. Ser. Mat.
\yr 1999
\vol 63
\issue 1
\pages 123--132
\mathnet{http://mi.mathnet.ru/izv231}
\crossref{https://doi.org/10.4213/im231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1701841}
\zmath{https://zbmath.org/?q=an:0953.30028}
\transl
\jour Izv. Math.
\yr 1999
\vol 63
\issue 1
\pages 119--127
\crossref{https://doi.org/10.1070/im1999v063n01ABEH000231}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081487100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746990235}


Linking options:
  • http://mi.mathnet.ru/eng/izv231
  • https://doi.org/10.4213/im231
  • http://mi.mathnet.ru/eng/izv/v63/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matsuzaki K., “The interior of discrete projective structures in the Bers fiber”, Annales Academiae Scientiarum Fennicae-Mathematica, 32:1 (2007), 3–12  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:236
    Full text:128
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021